Bulletin of the American Mathematical Society

On the ${\mathbf{R}}$-forms of certain algebraic varieties

Stephen Kudla

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 471-473.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536435

Mathematical Reviews number (MathSciNet)
MR0379505

Zentralblatt MATH identifier
0325.14005

Subjects
Primary: 14G05: Rational points
Secondary: 12A60 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Kudla, Stephen. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975), no. 2, 471--473. https://projecteuclid.org/euclid.bams/1183536435


Export citation

References

  • 1. M. Eichler, Modular correspondences, Lecture notes, Tata Institute of Fundamental Research, Bombay, India.
  • 2. M. Kneser, Strong approximation, Algebraic groups and discontinuous subgroups, Proc. Sypos. Pure Math., Amer. Math. Soc., Providence, R. I., 1966, pp. 187-196. MR 35 #4225.
  • 3. H. Shimizu, On zeta functions of quaternion algebras, Ann. of Math. (2) 81 (1965), 166-193. MR 30 #1998.